A 57-year-old female asked:
i'm 57, dr put me on arthritis rx when i was 6. now i have net tumors and had to stop meds several months ago. now ankles, & fingers are deforming, bruising. is there anything to try that might give some relief? ice, lineaments, heat, massage, etc?
1 doctor answer
Dr. Donald Colantino answered
60 years experience Internal Medicine
NET: There are reports of certain neuroendocrine tumors and also one of the medications used to treat them(sandostatin) can cause rheumatoid arthritis. Apart from physical therapy or acupuncture, diagnosis of your type of arthritis by a rheumatologist is mandatory and collaboration with him/her, the pharmacist and the oncologist about medications to be prescribed would be the next step.
Answered on Sep 10, 2020
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!